# SDR HALA20241004047

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 30,940 hours, 46,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP. RELAMPED CP EMERGENCY LIGHTS AND INSTALLED NEW BATTERY PACK AT B5-123, OPS TEST PER AMM 33-51-03 OK.
